Ask an expert
Question

09 Jan 2008

Confused!!!!!
I went off the injection last year march and its been a year since then i had my periods once in august 2007 for a few days and then nothing after that although ive experienced the bloatin headches and cramps, i had unprotected sex onthe 5 Jan 2008, could i be pregnant? With my 1st child i new instantly i was pregnant how long before you can take a test to see as it is only 4 days.
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to a year for your periods to return after stoppping the injection, so this is the liekeliest cause.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18703 votes
Vote